| Model Number |
15 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Death
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker performed an initial evaluation of the customer's device and was unable to duplicate the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that their device would not display the ecg reading through paddles.As a result, defibrillation therapy would not be available, if needed.There were no reports of adverse effects to the patient as a result of the reported event.
Additional Manufacturer Narrative
The customer provided stryker with additional patient information.The patient associated with the reported event did not survive.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
A clinical review was performed and it was determined that the device use may have contributed to the patient outcome.Product analysis center further evaluated the customer's device and was able to duplicate and verify the reported issue.The customer couldn't recall whether they selected the paddles lead once the electrodes were connected to the patient.A conclusive cause of the reported issue could not be determined.The customer was provided with a replacement device.